# SDR 2025FA0000295

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: General aviation
- Aircraft: N350TS
- Make and model: Diamon DA 42
- Aircraft serial: 42061
- Aircraft time: 5,909 hours
- Engine: Thielt TAE1250299
- Engine time: 1,236 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H000104
- Part serial: 1670
- Condition: Separated
- Location: Engine
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2018-10-10 DATED JUNE 12 2018 REQUIRES THE HEAT SHIELD TO BE TIGHT ON AND WELDED TO THE EXHAUST PIPE. THE HEAT SHIELD SPOTS WELDS FAILED AND THE HEAT SHIELD IS LOOSE ON THE THE EXHAUST PIPE. THE AD IS SUGGESTING THE EXHAUST PIPE ASSY SHOULD LAST AT LEAST 1500.0HRS BUT FAILED AT 20.4
